# SDR P4YA2012082000001

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N851AR
- Make and model: Skrsky S92A
- Aircraft serial: 920142
- Aircraft time: 1,254 hours, 1,684 cycles
- Engine: Ge CT78A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 48304637
- Condition: False Indication
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FIRE LIGHT CAME ON, ALL ENGINE PARAMETERS NORMAL, NO OTHER INDICATIONS. REMOVED AND REPLACED 2 FIRE DETECTORS.
